# SDR 200604041

- Difficulty date: March 31, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000063
- Aircraft time: 3,138 hours, 2,076 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON T/O EXPERIENCED STRONG, GUSTY CROSSWINDS, AT VR EXPERIENCED A WINDHEAR EVENT.  NO AUDIBLE WARNING HEARD, DID NOT DEVELOP ANY RATE OF SINK.  OBSERVED PLI SEVERAL TIMES & LARGE AIRSPEED FLUCTUATIONS FOR SEVERAL SECONDS.  DURING CLIMB, RECEIVED SHAKER ANTICIPATED, AOA LIMIT FAIL, & WINDSHEAR FAIL MESSAGES ON EICAS.  FOLLOWED QRH PROCEDURES.  CONFERRED WITH DISPATCH & MX CONTROL & CONTINUED DUE TO FAVORABLE WX CONDITION.  DURING DESCENT, EMERGENCY DECLARED. ONLY ANOMALY WAS LOW SPEED AWARENESS TAPE & GREEN DOT WERE VERY ERRATIC & GOING AWAY ALTOGETHER.  ALL CAS MESSAGES HAD NO CORRELATIONS, NO LRU'S AT FAULT.  MX CYCLED ACFT POWER ALL CAS MESSAGES CLEARED, NO DEFECTS NOTED AT THIS TIME.
